| Catalog Number |
2030002 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Abscess (1690)
| Date of Event |
02/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Qa investigation is pending at this time.A supplemental medwatch will be submitted upon completion of device history review.
Event or Problem Description
Legal affairs reports patient underwent incisional hernia repair surgery.Strattice mesh implanted.Patient returned to hospital 1.5 years later because of abdominal wall abscess and unincorporated mesh requiring removal of the mesh.Mesh removed.
Additional Manufacturer Narrative
Qa investigation into lot sp100331 resulted in no remarkable findings and no deviations and no nonconformances revealed.181 devices were released to finished goods and 168 have been distributed.Of the 168 distributed, 80 have been reported as implanted.Lot sp100331 was terminally sterilized and met all qc release criteria including mechanical testing.
Event or Problem Description